# SDR GTIA040840

- Difficulty date: November 3, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LP NR 0252843; MULTIPLE BIRD STRIKES ON APPROACH TO LGA, NR 2 LT EGT HIGH.  REMOVED AND REPLACED NR 2 ENGINE.
